# SDR AALA202201073623

- Difficulty date: January 5, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 88,044 hours, 11,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4R SLIDE WILL NOT DISARM. LUBRICATED MODE SELECT MECHANISM IAW AMM 12-21-20 AND REPLACED SLIDE (AALA) WITH SERVICEABLE UNIT IAW WORKCARD 72L80025001, OPS CHECK GOOD.
